# SDR R61A202001250066

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA ON RH PANEL SUPPORT AT FRAME 84. REMOVED AND REPLACED AFT WET AREA ON
RH PANEL SUPPORT AT FRAME 84 REF SRM 51-40-08,APPLIED TOP COAT AT NEW AFT WET AREA ON RH PANEL SUPPORT AT FRAME 84 REF SRM 51-23-06. A/C REMAINS IN CHECK
